MAUDE Adverse Event Report: FUJIFILM CORPORATION EB-580S BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

FUJIFILM CORPORATION EB-580S BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number EB-580S
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Fungal Infection (2419)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On 03/02/2026, fujifilm healthcare americas corporation became aware of an event involving eb-580s.The customer reported a patient infection event.The patient infection was due to yeast - candida albicans.The customer is unable to confirm if the patient required additional medical attention to treat the identified infection.Due to the patient infection, fujifilm healthcare americas corportation is reporting this event in an abdunance of caution.Ref: fujifilm healthcare americas corporation complaint # (b)(4).
 
Event or Problem Description
Correction to serial number in section d4.This is a s1 to 1000513161-2026-00004.Ref: fujifilm healthcare americas corportation complaint # (b)(4).Initial importer mdr 1000513161-2026-00004 was submitted on 03/25/2026.Initial importer mdr 1000513161-2026-00004 is attached in this supplemental report (s1).

Brand Name
EB-580S BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyandai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
MDR Report Key24691676
Report Number1000513161-2026-00004
Device Sequence Number15879529
Product Code EOQ
UDI-Device Identifier14547410400387
UDI-Public(01)14547410400387
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
Report Date (Section F) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberEB-580S
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/02/2026
Event Location Hospital
Date Report to Manufacturer03/05/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/25/2026